# SDR FDKA200708415

- Difficulty date: August 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,104 hours, 13,130 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: K0112
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6155 MCO (0715 PHX LCL) - RUDDER HARD OVER FAIL.  MX REMOVED AND REPLACED RELAY K0112.
